Jump to content

Recommended Posts

Soo, Iv been on seroquel XR for 3 years on 150mg, and recently about 2 month ago, I started drinking more and did some coke every couple days, so when I was doing coke I wouldn't take my meds cuz i didn't know how they would react to each other. 

Did that for 2 month now I just got my refil and I'm gonna start taking them regularly again, and I took on last night after not taking on for 3 or 4 days, and I feel anxious still and sick to my stumach, but I'm really tired like more tired then when I was on it regularly. 

I'm kinda concerned and i hope that it goes away, any advice would help. 

Yes im aware this was a bad idea I realize that now which is why I'm going back to taking them regularly and not doing coke anymore. 

Link to comment
Share on other sites

Anytime there is alcohol and coke in the blood a byproduct related to coke, cocaethylene, which is as or more strong as coke is made by the liver. Too bad it is rather toxic, more so than coke. Liver damage, cardiovascular issues and stroke are some of its effects. Don't do these drugs together or better not at all.

Link to comment
Share on other sites

 Share

×
×
  • Create New...